# SDR CALA2024052301565

- Difficulty date: May 20, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N48127
- Make and model: Boeing 757224
- Aircraft serial: 28968
- Aircraft time: 93,963 hours, 23,372 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Faulted
- Location: Nlg
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

A/C PULLED HARD RIGHT ON INITIAL T/O ROLL AROUND 35 KTS REPEAT W RITE UP CALM WINDS. STEERING IS NORMAL AND SMOOTH ON TAXI. ON TAKE OFF SHIP REACHING CLOSE TO 40KNOTS, AIRCRAFT PULLED HARD RIGHT. USED FULL LEFT RUDDER- NO HELP. ULTIMATELY, APPLIED BRAKES. BRAKE TEMPS ARE NORMAL. MM32-51-00-735-070-003. ALL CHECKS GOOD. SEE L/P 8023645 FOR REPLACEMENT OF NOSE GEAR SHOCK STRUT SEALS DUE TO LEAKING WITH PRESSURE AND X-DIMENSION OUT OF LIMITS. PERFORMED RIGGING CHECK OF THE NWS SYSTEM AS PER MM-32-51-00-835-150-003 AND  STEERING TEST AS PER PERFORMED AIRCRAFT TAXI IAW AMM 09-21-00-582-001 MAKING NUMEROUS LEFT AND RIGHT TURNS AND AIRCRAFT TRACKED STRAIGHT ON TAXI WAY. NO PULLING NOTICED AND NO OTHER DEFECTS NOTED.
